MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX 3D; BREAST - ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX 3D; BREAST - ABSORBABLE MESH
Model Number 100042-06
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Erythema (1840)
Date of Event 07/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, no conclusions can be made.As reported, patient experienced post-op complications of erythema/redness.Medical affairs has assessed the patient¿s postoperative course as being serious and likely related to the study device.No lot number has been provided; therefore, a review of the manufacturing records is not possible.This mdr reports the ae of erythema/redness.Additional mdrs were submitted to report additional aes of wound dehiscence and edema.Not returned.
 
Event or Problem Description
Per clinical trial (b)(4): on (b)(6) 2019, patient underwent bilateral mastopexy/reduction; inferior pedicle, using a full vertical and horizontal t incision.2 pieces of galashape (galaflex 3d) were used.No concomitant procedures were done.On (b)(6) 2019, erythema/redness; bilateral breasts was reported.Patient was treated with medication (topical aquaphor).Resolved without sequelae on (b)(6) 2020.Review by medical affairs identifies the erythema/redness is likely related to the device and serious.

Brand Name
GALAFLEX 3D
Common Device Name
BREAST - ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key15123711
Report Number1213643-2022-00545
Device Sequence Number12607983
Product Code OOD
UDI-Device Identifier00855920006195
UDI-Public(01)00855920006195
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K161092
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100042-06
Device Catalogue NumberSH3D06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2022
Initial Report FDA Received Date07/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale
Patient Weight68 KG